Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Having a PCOD, irregular periods. Taking monocef tablets. Can I use it?

Hi , Am 26 yrs old. i have a PCOD & Infection problem since a year. Due to this am getting irregular periods ..hardly once in 2 or 3 months. I was asked to have monocef injections for 10 days through veins. It gave me a good relief from infection .. but again the same problem started . Can i use monocef tablets continously everyday for infection. And will this solves my PCOD problem? .kindly suggest . thanks in advance.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
PCOD is often responsible for irregular cycles.
Due to basic underlying hormonal imbalance, the ovaries are studded with multiple follicles, but none mature to form a mature egg.
So problems in menstruation and ovulation arise.
You have not specified what kind of injections, however antibiotics should never be taken continuously.
FOR PCOD, consult a gynecologist, and have complete hormonal evaluation and workup.
Take care.
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor